Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


L-Cartinine, Guarana,Chromium
Mar 24, 2007

I have been HIV positve for 22 yrs as a male 47 yr.old retired police officer I maintain a body wieght at 239lbs 6-3 hieght arms 19" 38"waist 27" thighs calves 18" I've powerlift since College/presently also and work out 5-6 times aweek Protien intake is 230 grams a day with proper hydration H20 and bicycle where i can rather than use the truck, walking on roads in South Eastern US can be dangerous so i treadmill for areobics,I'm certainly no slouch.. this past 3 years has been the longest duration on Reyataz,Viread,Norvir plus androgel, Last 2 years ago I attended a twentyfout week study for Serono HGH and did recieve the drug for HARS, to get the best benfit of that study,now without the HGH since the study has concluded would the fat loss supplements i mentioned above in the Title be of any benifit? i have always lived by the attage "Expect nothing and you won't be dissapointed" It would a minor investment less than $10.00 amonth from the same onlone site i recieve my Whey powders from.

HIV Fightin' Machine

Response from Dr. Henry

I have seen no convincing evidence that use of L-Cartinine, Guarana, and Chromium will have any significant effect on your level of fat in the setting of HIV treatment. Those supplements could have an effect but they have not been well studies. I would be dubious that those supplements could be effective at maintaining fat distribution you experienced on human growth hormone but would like to see a good study to properly evaluate the issue. KH



Previous
Atripla Side Effects
Next
I have been on Atripla for a month

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement